| Model Number |
303316A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that three antiseptic swab sticks were not in the foley kit.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.It is unknown whether the device had met relevant specifications.Based on no patient involvement the product does not appear to have been used.However, the product is intended to be used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be ¿incorrect operation¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review is not required because labeling could not have prevented this issue.The device was not returned.
Event or Problem Description
It was reported that three antiseptic swab sticks were not in the foley kit.